# SDR ASAA2018102226581

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,903 hours, 4,348 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMPORARY FMC FAILURE ON CAPTAINS SIDE, REGAINED NORMAL OPERATIONS. GROUNDED - YES. PERFORMED FMC BITE PER FIM 34-61 TASK 801 FMC CHECKS OK AIRCRAFT GOOD FOR SERVICE.
